Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 7, 2015, 1:00 AM CDT for Jack County, Montague County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 1:00 AM CDT (06:00 UTC)
- Expired
- May 7, 2015, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jack County, TX, Montague County, TX
The radar
The Altus AFB radar (KFDR), 127 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 1:12 AM CDT | FLASH FLOOD | Bowie, TX | 2 SUBMERGED VEHICLES ON N MILLS ST (FM 1125) AT RAILROAD UNDERPASS NEAR THE CENTER OF BOWIE |
| May 7, 1:47 AM CDT | FLASH FLOOD | 4 Sw Bowie, TX | FLOODED ROADS NEAR SELMA PARK |
| May 7, 3:02 AM CDT | FLASH FLOOD | 3 Sw Bowie, TX | VFD REPORTS 2 FEET OF WATER ON HIGHWAY 59 SOUTH OF BOWIE NEAR AMON CARTER LAKE |
| May 7, 3:17 AM CDT | FLASH FLOOD | 4 N Bowie, TX | BOWIE EMS RESPONDING TO FAMILY EVACUATING HOME WHICH IS FLOODING. APPLEGATE ROAD OFF OF HWY 81. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1584 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
909
WGUS54 KFWD 070600
FFWFWD
TXC237-337-071200-
/O.NEW.KFWD.FF.W.0018.150507T0600Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
100 AM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 AM CDT THURSDAY
* AT 1254 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS NORTHERN JACK AND WESTERN MONTAGUE COUNTIES.
RAINFALL AMOUNTS HAVE ALREADY EXCEEDED 3 INCHES IN PORTIONS OF THE
WARNED AREA...AND ADDITIONAL HEAVY RAINFALL IS EXPECTED. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
BELKNAP CREEK IN WESTERN MONTAGUE COUNTY IS LIKELY OUT OF ITS BANKS.
ADDITIONAL RUNOFF WILL ONLY WORSEN ANY ONGOING FLOODING ISSUES.
ALTHOUGH THE HEAVY RAIN HAS YET TO ARRIVE IN THE EASTERN HALF OF
MONTAGUE COUNTY...FLOODING RAINS ARE LIKELY TO OCCUR THERE AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF VENTURING OUT TONIGHT...BE ESPECIALLY CAUTIOUS BECAUSE IT IS
HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT
DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN
VEHICLES.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
3343 9749 3343 9792 3332 9826 3347 9826
3347 9798 3389 9798 3385 9787 3386 9783
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
253 follow-up statements
356
WGUS74 KFWD 070732
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT THU MAY 7 2015
TXC237-337-071200-
/O.CON.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-JACK TX-
232 AM CDT THU MAY 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY FOR MONTAGUE AND NORTHEASTERN JACK COUNTIES...
AT 220 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO
PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS HAVE
EXCEEDED 3 INCHES PER HOUR...RESULTING IN FLASH FLOODING.
THERE HAVE BEEN MULTIPLE REPORTS OF FLOODED ROADS IN AND NEAR THE
CITY OF BOWIE...INCLUDING SUBMERGED VEHICLES.
IN ADDITION...NUMEROUS CREEKS AND STREAMS ARE IN FLOOD AND WILL
REMAIN SWOLLEN THROUGH SUNRISE. THIS INCLUDES THE CROOKED CREEKS IN
JACK COUNTY. IN MONTAGUE COUNTY...THE CREEKS IN FLOOD INCLUDE BIG
SANDY CREEK...BRIER CREEK...BRUSHY CREEK...AND THE BELKNAP CREEKS.
AVOID LOW WATER CROSSINGS AND ROADWAYS THAT CROSS OR COME NEAR THESE
CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF VENTURING OUT TONIGHT...BE ESPECIALLY CAUTIOUS BECAUSE IT IS
HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT
DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN
VEHICLES.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
3343 9749 3343 9792 3332 9826 3347 9826
3347 9798 3389 9798 3385 9787 3386 9783
3390 9780 3390 9778 3392 9778 3391 9776
3394 9776 3394 9773 3399 9768
$$
25683
WGUS74 KFWD 071058
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CDT THU MAY 7 2015
TXC237-071104-
/O.CAN.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACK TX-
558 AM CDT THU MAY 7 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN JACK COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
3343 9749 3344 9798 3389 9798 3385 9787
3385 9785 3388 9781 3388 9780 3390 9780
3390 9778 3392 9778 3391 9776 3394 9776
3394 9773 3399 9768
$$
TXC337-071200-
/O.CON.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
558 AM CDT THU MAY 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY FOR MONTAGUE COUNTY...
AT 554 AM CDT...THREE TO FIVE INCHES OF RAIN FELL OVER MONTAGUE
COUNTY OVERNIGHT...AND SEVERAL REPORTS OF FLASH FLOODING WERE
REPORTED AROUND BOWIE AND NOCONA. FLOOD WATERS ARE EXPECTED TO
CONTINUE TO RECEDE THROUGH 7 AM CDT...BUT FLOODING WILL CONTINUE TO
POSE A THREAT TO THOSE DRIVING TO WORK BEFORE SUNRISE. ADDITIONAL
HEAVY RAINFALL IS NOT EXPECTED OVER THE COUNTY THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
3343 9749 3344 9798 3389 9798 3385 9787
3385 9785 3388 9781 3388 9780 3390 9780
3390 9778 3392 9778 3391 9776 3394 9776
3394 9773 3399 9768
$$
CAVANAUGH214
WGUS74 KFWD 071202
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 AM CDT THU MAY 7 2015
TXC337-071211-
/O.EXP.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
702 AM CDT THU MAY 7 2015
...THE FLASH FLOOD WARNING FOR MONTAGUE COUNTY HAS EXPIRED...
HEAVY RAIN HAS NOT OCCURRED OVER THE COUNTY FOR A FEW HOURS...AND
FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE THIS MORNING. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES AND NEVER DRIVE OVER OR CROSS
WATER COVERED ROADWAYS.
LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
3343 9749 3344 9798 3389 9798 3385 9787
3385 9785 3388 9781 3388 9780 3390 9780
3390 9778 3392 9778 3391 9776 3394 9776
3394 9773 3399 9768
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 7, 12:15 AM CDT, 45 minutes earlier.
Area forecast discussion, May 7, 12:15 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1215 AM CDT THU MAY 7 2015 .AVIATION... /06Z TAFS/ CONCERNS...THUNDERSTORMS TO THE NORTHWEST...STRATUS. STRONG/SEVERE THUNDERSTORMS WILL CONTINUE MOVING SLOWLY EAST ALONG THE RED RIVER VALLEY EARLY THIS MORNING. FWS VWP IS SHOWING 50KTS AT 3KFT AGL...WHICH IS PROVIDING THE STORMS A CONTINUOUS SUPPLY OF RICH GULF MOISTURE. IT IS ALSO CAUSING THE STORMS TO TURN RIGHT OF THE MEAN FLOW...BUT IT WILL BE DIFFICULT FOR THE ACTIVITY TO MAKE MUCH MORE PROGRESS SOUTH. SOME ANVIL LIGHTNING WILL BE VISIBLE FROM DFW AIRPORT AND DALLAS LOVE FIELD...BUT THE STORMS SHOULD REMAIN NORTH OF THE AIRPORTS OVERNIGHT. THE LLJ IS ALSO SATURATING THE THIN LAYER BENEATH A NOCTURNALLY STRENGTHENED CAP. THE RESULT IS MVFR STRATUS ALREADY IN PLACE ACROSS THE METROPLEX. STILL THINK MOS IS TOO PESSIMISTIC WITH IFR CEILINGS THIS FAR NORTH...BUT TEMPO IFR MAY OCCUR AGAIN AT WACO DESPITE THE LATER ARRIVAL OF CEILINGS THERE. VFR CEILINGS WILL LIKELY PREVAIL AGAIN ON THURSDAY AFTERNOON. WEAK RIPPLES IN SOUTHWEST FLOW ALOFT WILL MAINTAIN LOW SHOWER/STORM CHANCES...BUT WILL NOT INCLUDE ANY MENTION IN THE TAFS. MVFR STRATUS WILL RETURN AGAIN THURSDAY EVENING. 25 && .UPDATE... NEW TORNADO WATCH #137 ISSUED FOR YOUNG...JACK...AND MONTAGUE COUNTIES THROUGH 2 AM CDT. THIS IS MAINLY FOR THE SUPERCELL ENTERING SW THROCKMORTON COUNTY...AS THE ARCHER COUNTY STORM SHOULD AFFECT CLAY COUNTY...BUT REMAIN MAINLY WEST OF MONTAGUE COUNTY. WE EXPECT THE MAIN THREAT TO LAST THROUGH MIDNIGHT AND GOING BY ANY UNFORESEEN CHANGES AMONGST THE HIGH-RESOLUTION MODELS...WE WOULD THINK THE WATCH COULD BE CANCELED EARLY BY A FEW HOURS. WE CONTINUE TO MONITOR THE THROCKMORTON STORM WHICH HAS SHOWN WEAKENING TRENDS THE PAST 5-10 MINUTES. 05/ && .PREV DISCUSSION... /ISSUED 248 PM CDT WED MAY 6 2015/ TORNADO WATCH 133 IS IN EFFECT ALONG AND WEST OF A NOCONA TO WEATHERFORD TO CISCO LINE THROUGH 8 PM THIS EVENING. STORMS ARE DEVELOPING ALONG A LAWTON TO SWEETWATER TO JUNCTION LINE WHERE THE AIR MASS IS VERY UNSTABLE WITH VERY HIGH CAPE AND ENOUGH HELICITY FOR SUPERCELL DEVELOPMENT AND ISOLATED TORNADOES. HAVE INCREASED POPS ACROSS THIS AREA THROUGH THIS EVENING. ELSEWHERE...LATE AFTERNOON CONVECTION SHOULD FAVOR AREAS GENERALLY EAST OF I-35 LIKE YESTERDAY WITH A DECREASE IN ACTIVITY BY 10 PM. WE WILL CONTINUE TO MAINTAIN 20-50 POPS OVER THE REGION FOR THURSDAY THROUGH FRIDAY NIGHT BEFORE THINGS GEAR UP OVER THE WEEKEND. ANOTHER DEEP UPPER LOW WILL MOVE THROUGH THE DESERT SOUTHWEST FRIDAY AND INTO THE CENTRAL PLAINS SUNDAY NIGHT. THIS SYSTEM WILL SPREAD STRONG FORCING FOR ASCENT AND UPPER DIFFLUENCE ACROSS THE REGION OVER THE WEEKEND. ALSO...THERE WILL BE DEEP LOW LEVEL MOISTURE IN PLACE OVER THE REGION WITH PWATS AROUND 1.90 INCHES. THUS...WE EXPECT CONSIDERABLE THUNDERSTORM ACTIVITY BOTH SATURDAY AND SUNDAY WITH A POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL THAT COULD RESULT IN FLASH FLOODING PROBLEMS AND RIVER RISES...ESPECIALLY ON SUNDAY. AS THE UPPER LOW MOVES THROUGH THE CENTRAL PLAINS SUNDAY NIGHT...A COLD FRONT WILL SWEEP THROUGH NORTH TEXAS EARLY MONDAY AND AROUND MID CENTRAL TEXAS ON MONDAY MORNING. THERE WILL BE SOME CONVECTION ALONG THE FRONT THAT WILL MOVE SOUTH WITH IT. HOWEVER...WE WILL MAINTAIN CHANCE POPS GENERALLY SOUTH OF I-20 ON TUESDAY. THERE ARE SOME DISCREPANCIES BETWEEN THE ECMWF AND GFS CONCERNING HOW FAR SOUTH THE FRONT GOES...HOW FAST IT RETURNS AND PRECIPITATION NEXT WEEK. THE GFS SEEMS TO BE THE OUTLIER WHEN COMPARED TO THE ECMWF AND CANADIAN MODELS...THUS HAVE WEIGHTED THE MID WEEK FORECAST TOWARD THE MORE CONSISTENT MODELS WHICH KEEP THE COLD FRONT TO THE SOUTH TUESDAY THROUGH WEDNESDAY BEFORE BRINGING IT BACK NORTH. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 82 69 81 70 / 30 40 30 40 40 WACO, TX 69 82 69 83 70 / 20 30 30 40 30 PARIS, TX 66 79 68 81 69 / 20 40 30 30 50 DENTON, TX 67 81 69 80 69 / 40 50 40 40 40 MCKINNEY, TX 67 80 69 80 69 / 20 40 30 40 40 DALLAS, TX 68 83 69 82 70 / 30 30 30 40 30 TERRELL, TX 68 82 68 82 69 / 20 30 30 40 30 CORSICANA, TX 68 82 69 83 70 / 20 30 30 40 30 TEMPLE, TX 70 83 69 83 70 / 20 30 20 40 30 MINERAL WELLS, TX 67 80 68 80 69 / 40 50 40 50 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/05
Hazardous weather outlook, May 6, 9:14 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 914 PM CDT WED MAY 6 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 914 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND INTO THE EARLY MORNING HOURS...PRIMARILY ALONG AND NORTHWEST OF A LINE FROM CISCO...TO MINERAL WELLS...TO GAINESVILLE. THE PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING WINDS...BUT A TORNADO WILL ALSO BE POSSIBLE...PARTICULARLY IN JACK... MONTAGUE...AND YOUNG COUNTIES. THUNDERSTORMS WILL BE POSSIBLE ELSEWHERE THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING WOULD BE THE PRIMARY THREATS FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT NORTH TEXAS EVERY DAY THURSDAY THROUGH TUESDAY...ALTHOUGH NOT ALL AREAS WILL SEE THUNDERSTORMS EACH DAY. SOME ISOLATED SEVERE WEATHER IS POSSIBLE THURSDAY THROUGH FRIDAY BUT BETTER SEVERE WEATHER AND HEAVY RAINFALL CHANCES WILL OCCUR ON SATURDAY AND SUNDAY. OTHERWISE... THE MAIN THREATS WITH ANY STORMS WILL BE LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS EVENING... PRIMARILY IN JACK...MONTAGUE...AND YOUNG COUNTIES.
In the hours before
Local storm report, May 7, 12:29 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL 13 N JACKSBORO 33.41N 98.17W
05/07/2015 E1.00 INCH JACK TX TRAINED SPOTTER
QUARTER HAIL 2 MILES WEST OF POSTOAKLocal storm report, May 7, 12:56 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM HAIL 2 S BOWIE 33.54N 97.85W
05/07/2015 E1.75 INCH MONTAGUE TX FIRE DEPT/RESCUE
REPORTED ON HIGHWAY 59, SOUTH OF BOWIEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 48 min |
| May 6, 11:06 PM CDT | Tornado Warning | FWD | Montague | 24 min |
| May 6, 11:16 PM CDT | Tornado Warning | FWD | Young | 18 min |
| May 6, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 65 min |
| May 7, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 55 min |
| May 7, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 62 min |
| May 7, 12:57 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| May 7, 1:27 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 63 min |
| May 7, 1:47 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Denton, Grayson, Jack, Montague and 2 more | 4 hr |
| May 7, 2:40 AM CDT | Areal Flood Advisory | FWD | Cooke | 5 hr |
| May 7, 3:37 AM CDT | Areal Flood Advisory | FWD | Grayson | 4 hr |
| May 7, 3:54 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 7, 4:44 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 7, 3:26 PM CDT | Flash Flood Watch | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Delta and 24 more | 3 days |
| May 7, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Young | 60 min |
| May 7, 4:08 PM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 7, 4:08 PM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 7, 4:22 PM CDT | Special Weather Statement | FWD | Jack | 38 min |
| May 7, 4:33 PM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 7, 4:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 67 min |
| May 7, 4:55 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| May 7, 5:05 PM CDT | Special Weather Statement | FWD | Parker | 40 min |
| May 7, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 62 min |
| May 7, 5:23 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 52 min |
| May 7, 5:25 PM CDT | Flash Flood Warning | FWD | Jack | 6 hr |
| May 7, 5:40 PM CDT | Tornado Warning | FWD | Jack | 35 min |
| May 7, 6:06 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 7, 6:11 PM CDT | Tornado Warning | FWD | Wise | 14 min |
| May 7, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 60 min |
| May 7, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 65 min |
| May 7, 6:45 PM CDT | Tornado Warning | FWD | Denton, Wise | 30 min |
| May 7, 6:52 PM CDT | Special Weather Statement | FWD | Stephens, Young | 38 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.